Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
SIMPLIFIED EXPRESSION FOR THE EXPECTED ERROR SPAN RECOVERY FOR VARIABLE-LENGTH CODES
Autore:
ALSOUALHI A; HASSAN E;
Indirizzi:
KING FAHD UNIV PETR & MINERALS,DEPT ELECT ENGN,BOX 1531 DHAHRAN 31261SAUDI ARABIA
Titolo Testata:
International journal of electronics
fascicolo: 5, volume: 75, anno: 1993,
pagine: 811 - 816
SICI:
0020-7217(1993)75:5<811:SEFTEE>2.0.ZU;2-9
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Citazioni:
3
Recensione:
Indirizzi per estratti:
Citazione:
A. Alsoualhi e E. Hassan, "SIMPLIFIED EXPRESSION FOR THE EXPECTED ERROR SPAN RECOVERY FOR VARIABLE-LENGTH CODES", International journal of electronics, 75(5), 1993, pp. 811-816

Abstract

An expression in the form of a series expansion for the error span recovery for variable length codes is presented. Numerical results for both the error span recovery and its standard deviation show complete agreement with those obtained via the complex exact functions. The expression is simple and can be applied to any model where the exact expression is prohibitively complicated.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 17/01/20 alle ore 20:17:05